Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi i’m only on day 4 of accutane but man im struggling already i havent had a proper nights sleep since ive started im up all through the night feeling so thirsty im drinking about 2 litres through the night alone which means im constantly awake peeing im so exhausted and drained because im getting no sleep!!!!!! Ive been getting headaches allll the damn time pain killers aren’t affecting them does anyone know if sleep gets any easier as time goes on???? I want to sleep within the next few months. 

Share this post


Link to post
Share on other sites
On 08. 01. 2018. at 0:58 PM, Lemonjc said:

Hi i’m only on day 4 of accutane but man im struggling already i havent had a proper nights sleep since ive started im up all through the night feeling so thirsty im drinking about 2 litres through the night alone which means im constantly awake peeing im so exhausted and drained because im getting no sleep!!!!!! Ive been getting headaches allll the damn time pain killers aren’t affecting them does anyone know if sleep gets any easier as time goes on???? I want to sleep within the next few months. 


This is an extremely dangerous drug... headaches that won't go away, could be brain pressure- get checked. 

My severe reaction to tane started with exhaustion, then muscles slowly failing, then at one point- barely could move fingers. Still have muscle and joint pain and some others. 

Your body is telling you to stop this.

EDIT: what is the dose?  Edited by fiksi

Share this post


Link to post
Share on other sites
8 hours ago, ScarRight said:

Please contact your prescribing dermatologist immediately. What is your dose? 


Probably a higher dose but no dose of tane is safe. I hope OP is OK. We have had very healthy young people with severe brain pressure, now they need to drain fluid from head, take meds... accutane has left them crippled. 

Share this post


Link to post
Share on other sites
14 minutes ago, hatetane said:

Criminal!!!!!


The fact his body warned him early, might be good because he may stop this drug before doses with irreversible effects are reached(maybe even extremely small doses can do thos though).

Contant thirst is a sign of potentially extremely dangerous disbalances, including kidneys. headache not responding to NSAIDs, looks like brain pressure to me.  Edited by fiksi

Share this post


Link to post
Share on other sites
2 hours ago, fiksi said:

Probably a higher dose but no dose of tane is safe. I hope OP is OK. We have had very healthy young people with severe brain pressure, now they need to drain fluid from head, take meds... accutane has left them crippled. 

He shouldn't be on a high dose if this is indeed just day four of Accutane. You are supposed to build your way up slowly, if you are wanting to get higher doses. 

Share this post


Link to post
Share on other sites
11 minutes ago, ScarRight said:

He shouldn't be on a high dose if this is indeed just day four of Accutane. You are supposed to build your way up slowly, if you are wanting to get higher doses. 

Most derms start on "high" dose. Many people can clear the same with 20 and 80mg, yet side effects of 80 are much more likely. 

We need better laws to control this drug. I have seen people even over 120mg. While no dose is safe, those who take this risk, should minimise problems if possible. 

Anyway OP should completely stop tane whatever the dose as these effects sound very dangerous. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×